Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54793, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/54793

Biweights and *-homomorphisms of partial *-algebras

1Institut de Physique Théorique, Université Catholique de Louvain, Louvain-la-Neuve 1348, Belgium
2Dipartimento di Matematica ed Applicazioni, Università di Palermo, Palermo 90123, Italy
3Dipartimento di Metodi e Modelli Matematici, Facoltà d'Ingegneria, Università di Palermo, Palermo 90128, Italy

Received 26 May 2006; Revised 14 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jean-Pierre Antoine, Camillo Trapani, and Francesco Tschinke, “Spectral properties of partial *-algebras,” Mediterranean Journal of Mathematics, vol. 7, no. 2, pp. 123–142, 2010. View at Publisher · View at Google Scholar